# SDR ASAA2015082613001

- Difficulty date: August 26, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6547957U11
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR BS 794, FRAME REMOVAL FOUND AFT PIT CUTOUT LOWER BEAM SILL UPPER STRAP HAS CORROSION ON LOWER SIDE.  ACFT GROUNDED. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, LOCATED AND DRILLED NEW UPPER STRAP IAW SRM 51-40-05-0G-0 TO BE INSTALLED ON MIG 5, OK 5590, W 1.5, O .100, R .082, L 10, D .018.
